MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Dermatology online journal · 2020

Lichenoid inflammation of DSAP lesions following treatment with durvalumab, olaparib and paclitaxel: A potential diagnostic pitfall mimicking lichenoid drug eruptions associated with PDL-1 inhibitors.

Shakhbazova Anastasia, Hinds Brian, Marsch Amanda F

СтатьяПеревод пока не подготовлен

Аннотация

Disseminated superficial actinic porokeratosis (DSAP) is an uncommon skin condition that can be inherited or may occur sporadically with multiple red-brown, thin plaques in a photodistribution. The condition more often affects middle-aged women and is often recalcitrant to therapy. In rare literature reports, systemic medications can trigger exacerbation or promote inflammation in pre-existing lesions of DSAP. We present a novel case of chemotherapy-associated DSAP inflammation in a 66-year-old woman after triple therapy with durvalumab (PD-L1 inhibitor), olaparib (PARP inhibitor) and paclitaxel, showing similarities to primary lichen planus-like eruption from immune checkpoint inhibitors.

Для цитирования: Shakhbazova Anastasia, Hinds Brian, Marsch Amanda F. Lichenoid inflammation of DSAP lesions following treatment with durvalumab, olaparib and paclitaxel: A potential diagnostic pitfall mimicking lichenoid drug eruptions associated with PDL-1 inhibitors.. Dermatology online journal. 2020.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.